# SDR SIMA20131017002

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 33,629 hours, 30,620 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 3370002713460007
- Part serial: 37402D116915F1
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING START OF DESCENT,  RECEIVED A BAGGAGE EXTINGUISHER WARNING. FOLLOWED APPROPRIATE PROCEDURES AND LANDED.  R & R BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES IAW AMM-26-23-01. OPS CHECKED GOOD.  R & R THE CARGO AREA SMOKE DETECTOR.   PERFORMED ELECTRICAL ACFT RESET AND OPS CHECK IAW AMM 26-15-00. OPS CHECKED GOOD.
